# SDR DALA2025031902067

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 1083 BETWEEN STRG 38R AND STRG 39R ON AFT CARGO BILGE SKIN REF TO CPCP 53-558-00. CORROSION ON AFT CARGO BILGE SKIN AT STA 1083 S38R-S39R WAS REPAIRED PER PRI 624890-14 REV 0. COMPARED AND COMPLIED WITH ER/A 624890-14 REV ORIGINAL. NO DEVIATION ASSOCIATED. ER/A 14-624890 ADDED FOR AC 1804. (LP #0864126)
